# SDR UALA2009032000851

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 48,114 hours, 17,420 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21214001
- Condition: Defective
- Location: O2 System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN O2 MASK CONTAINER DOOR ABOVE SEAT 1AB FAILED TO OPEN.  LATCH ACTUATOR REPLACED AND OP CHECKED.
